# SDR FDEA202510101948

- Difficulty date: October 10, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N179FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63110
- Aircraft time: 9,665 hours, 4,726 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 707460
- Condition: Faulted
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

AT 65 KNOTS ON TAKEOFF ROLL, LOUD BANG FROM LEFT  SIDE OF AIRCRAFT. APPARENT. REJECTED TAKEOFF. NO  INDICATIONS ON EICAS, NO ABNORMAL TAXI INDICATIONS,  OR FEEL. CONTACTED MAINTENANCE. THEY ADVISED TO  TAXI TO THE GATE. ON TAXI IN NOTICED RIGHT ENGINE  VIBE 5.0. AFTER BLOCK IN, PERFORMED GVI OF BOTH ENGINES, NO  ABNORMALITIES NOTED. NO SIGNS OF FOD INGESTION, NO  LEAKS, TAIL PIPES LOOKED CLEAR. DOWNLOADED DFDR  W'/REF TO AMM 31-31-01-2, RESULTS SENT TO MEM/PP.  FURTHER T/S REQ'D.   REMOVAL FROM A/C ONLY NO  INSTALLATION.   ENGINE REMOVED PER ABOVE WORK CARD 7100000-02-03,  REFERENCE WORK CARD FOR ALL RELATED SIGN OFFS AND  PROCEDURES.   REPLACED THE ENGINE
